Electron. J. Diff. Eqns., Vol. 2001(2001), No. 52, pp. 1-18.

A priori bounds and global existence for a strongly coupled quasilinear parabolic system modeling chemotaxis

Hendrik J. Kuiper

A priori bounds are found for solutions to a strongly coupled reaction-diffusion system that models competition of species in the presence of chemotaxis. These bounds are used to prove the existence of global solutions.

Submitted May 14, 2001. Published July 19, 2001.
Math Subject Classifications: 35K57, 35B45.
Key Words: Strongly coupled, reaction-diffusion, chemotaxis.

Show me the PDF file (272K), TEX file, and other files for this article.

Hendrik J. Kuiper
Department of Mathematics
Arizona State University
Tempe, AZ 85287-1804 USA
e-mail: kuiper@asu.edu
Telephone 480-965-5004   Fax 480-965-8119

Return to the EJDE web page